# SDR CA110228002

- Difficulty date: February 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK AFTER PILOT SMELLED SMOKE IN THE COCKPIT.  AT FIRST THE CAPTAIN THOUGHT IT WAS THE ENGINE AIR INTAKE THAT WAS CREATING THIS ODOR BUT AFTER INVESTIGATION HE SAW THE SMOKE WAS COMING FROM THE CO-PILOT SIDE WINDOW HEAT ELEMENT.  WIRE WAS FOUND MELTED AND PROTECTIVE COVER SHOW SIGN OF MELTING ALSO.  POSSIBLE LOOSE CONNECTION. DAMAGED WIRES REPAIRED. OPS CHECK C/O A/C RTS.
